MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO TIBIA TRACKER ARRAY; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO TIBIA TRACKER ARRAY; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR110018
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On the literature review "the successful implementation of the navio robotic technology required 29 cases", it was reported that one (1) patient experienced tibial array displacement during a navio-assisted ra-tka procedure.This event was solved by converting the procedure to a manual tka.No further information is available.
 
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Additional Manufacturer Narrative
B5: event description.
 
Event or Problem Description
On the literature review "the successful implementation of the navio robotic technology required 29 cases", it was reported that one (1) patient experienced tibial array displacement during a navio-assisted ra-tka procedure.Due to this displacement, landmarks could not be verified.This event was solved by converting the procedure to a manual tka.No further information is available.
 
Additional Manufacturer Narrative
The navio tibia tracker array, part number pfsr110018, used for treatment was not returned for evaluation.A relationship between the reported event and the device could not be established.A complaint history review for similar reported/confirmed complaints concluded this was an isolated event.While all products meet required manufacturing specifications prior to release a serial number, lot number, part revision or software version is required to link the device to a dhr or nc investigation.The navio surgical technique guide for knee arthroplasty (500197 rev c) provides guidelines for recovering to a fully manual procedure in the ¿recovery procedure guidelines¿.The failure mode and associated risk have been anticipated within the risk file.The risk level is still adequate.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with a loose tibial tracking array.Based on the investigation, the need for a corrective action is not recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
NAVIO TIBIA TRACKER ARRAY
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key15246078
Report Number3010266064-2022-00565
Device Sequence Number6540956
Product Code OLO
UDI-Device Identifier00885556628546
UDI-Public00885556628546
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Literature,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPFSR110018
Device Catalogue NumberPFSR110018
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer10/12/2022
10/23/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date10/17/2022
10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown